Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 2, NWS Fort Worth, TX

January 25, 2012Anderson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jan 25, 2012, 8:27 AM CST for Anderson County, Texas. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 25, 2012, 8:27 AM CST (14:27 UTC)
Expired
Jan 25, 2012, 9:00 AM CST
In force
33 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Anderson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 186 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 25, 8:40 AM CSTTSTM WND DMG6 Nne Palestine, TXTREES AND POWER LINES BLOWN DOWN NEAR COUNTY ROAD 444 AND FM 315
Jan 25, 9:00 AM CSTTSTM WND DMGElkhart, TXTWO STORAGE BUILDINGS BLOWN DOWN. TREES ALSO BLOWN DOWN IN THE SAME LOCATION. CR 181 AND CR 179

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 25, 3:17 AM CSTTornado WatchSPC11 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 2.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 314 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
314 m²/s²
0-3 km storm-relative helicity
484 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

063 
WUUS54 KFWD 251427
SVRFWD
TXC001-251500-
/O.NEW.KFWD.SV.W.0002.120125T1427Z-120125T1500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
827 AM CST WED JAN 25 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ANDERSON COUNTY IN NORTHEAST TEXAS...

* UNTIL 900 AM CST

* AT 827 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTHWEST OF PALESTINE...AND MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PALESTINE AROUND 835 AM...
  FRANKSTON AROUND 855 AM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM WEDNESDAY MORNING.

&&

LAT...LON 3162 9528 3151 9573 3154 9576 3156 9572
      3163 9572 3165 9575 3160 9577 3169 9578
      3167 9580 3169 9587 3174 9587 3180 9598
      3208 9551 3209 9542 3185 9544 3174 9536
      3174 9534 3167 9528
TIME...MOT...LOC 1427Z 224DEG 46KT 3171 9572

$$
42/MM
1 follow-up statement
212 
WWUS54 KFWD 251458
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
858 AM CST WED JAN 25 2012

TXC001-251508-
/O.EXP.KFWD.SV.W.0002.000000T0000Z-120125T1500Z/
ANDERSON TX-
858 AM CST WED JAN 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR ANDERSON COUNTY EXPIRES AT 900
AM CST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CST WEDNESDAY 
MORNING.

LAT...LON 3162 9528 3151 9573 3154 9576 3156 9572
      3163 9572 3165 9575 3160 9577 3169 9578
      3167 9580 3169 9587 3174 9587 3180 9598
      3208 9551 3209 9542 3185 9544 3174 9536
      3174 9534 3167 9528
TIME...MOT...LOC 1458Z 224DEG 46KT 3199 9539

$$
42/MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 25, 5:52 AM CST, 2 hours 35 minutes earlier.

Area forecast discussion, Jan 25, 5:52 AM CST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
552 AM CST WED JAN 25 2012

.UPDATE...
REF TORNADO WATCH 14...COLD SECTOR HAS WORKED ITS WAY SOUTHEASTWARD TO
THE INTERSTATE 35 CORRIDOR. COUNTIES ALONG AND WEST OF A WACO-
TEMPLE LINE HAVE BEEN REMOVED FROM THE WATCH. SQUALL LINE WILL CONTINUE
TO WORK ITS WAY EAST OF I-35 WITH THE POTENTIAL FOR ISOLATED
TORNADOES STILL REMAINING ALONG THE LINE.

30

&&

.AVIATION...
COLD FRONT HAS NOW CLEARED ALL TAF SITES AND ACTIVITY IS
TRANSITIONING TO MORE STRATIFORM IN NATURE. EXPECT STEADY MODERATE
RAIN WITH OCCASIONAL THUNDER THROUGH THE NEXT 3-4 HOURS AT ALL TAF
SITES. AS LINE OF STORMS TO THE SOUTHEAST MOVES EAST AND AWAY FROM
THE AREA...CLOUD TO GROUND LIGHTNING THREAT WILL DIMINISH AFTER
16Z...WITH LIGHT RAIN ENDING SOMETIME AROUND MIDDAY. VSBY WILL
RANGE BETWEEN 2 AND 6SM THROUGH THE NEXT FEW HOURS WHILE RAIN
FALLS. CIGS SHOULD STAY NEAR 008...BUT FLUCTUATIONS ARE POSSIBLE
ESPECIALLY EARLY THIS MORNING WITH THE CONVECTION IN THE AREA.
IFR CIGS SHOULD PREVAIL ALL DAY AND INTO TONIGHT AT ALL TAF SITES.
WRAP AROUND LIGHT RAIN IS EXPECTED TONIGHT...AND WILL BRING THAT
BACK INTO THE FORECAST AFTER 3Z. NORTH WINDS NEAR 15K SHOULD
PREVAIL THROUGH THE PERIOD. TR.92

&&

.PREV DISCUSSION... /ISSUED 348 AM CST WED JAN 25 2012/
A DYNAMIC UPPER LEVEL STORM SYSTEM WILL CONTINUE TO PRODUCE
WIDESPREAD RAIN AND THUNDERSTORMS ACROSS NORTH AND CENTRAL TEXAS
THROUGH MUCH OF THE DAY TODAY. THE LOW CENTER WAS LOCATED OVER
WEST TEXAS EARLY THIS MORNING AND WILL BE SLOW TO MIGRATE
SOUTHEAST ALONG THE RIO GRANDE TODAY...BEFORE WORKING ITS WAY
EAST ACROSS CENTRAL TEXAS TOMORROW...THEN FINALLY EAST OF THE
STATE TOMORROW NIGHT. AT THE SURFACE...A LOW PRESSURE CENTER WAS
SPINNING UP OVER SOUTH-CENTRAL TEXAS EARLY THIS MORNING...WITH A
WARM FRONT EXTENDING NORTHEASTWARD ACROSS THE SOUTHERN FWD
COUNTIES.

INSTABILITY IS LACKING ACROSS MOST OF THE AREA...BUT INCREASES
SUBSTANTIALLY ALONG AND SOUTH OF THE SURFACE BOUNDARY. THIS IN
COMBINATION WITH THE IMPRESSIVE LOW LEVEL HELICITY VALUES SHOULD
ALLOW FOR THE DEVELOPMENT OF SOME SEVERE STORMS OVER ROUGHLY THE
SOUTHERN THIRD OF NORTH TEXAS THROUGH THE MORNING HOURS. A FEW
STORMS JUST SOUTH OF THE AREA HAVE SHOWN SIGNS OF ROTATION DURING
THE PAST HOUR AND CANNOT RULE OUT A FEW ISOLATED TORNADOES ALONG
WITH THE DAMAGING WIND THREAT THIS MORNING. AFTER COORDINATING WITH
SPC...A TORNADO WATCH HAS BEEN ISSUED FOR AREAS ROUGHLY ALONG AND
SOUTH OF A LINE FROM ATHENS TO HILLSBORO TO LAMPASAS...EFFECTIVE
UNTIL 11 AM CST.

THE HEAVY RAINFALL THREAT WILL ALSO EXIST THROUGH THE MORNING AS
SOAKING THUNDERSTORMS HAVE BEEN RECURRING ACROSS MUCH OF THE AREA
SINCE YESTERDAY AFTERNOON. RAINFALL HAS ALREADY BEEN ABOVE NORMAL
SO FAR THIS WINTER. THIS PARTICULAR SETUP HAS GENERATED PRECIPITABLE
H2O VALUES AROUND 1.5 INCHES WHICH IS IMPRESSIVE FOR THIS TIME OF
YEAR. HEADWATERS OF THE SABINE AND PORTIONS OF THE TRINITY RIVER ARE
ALREADY EXPERIENCING OR FORECAST TO EXPERIENCE LEVELS ABOVE FLOOD
STAGE...WITH ADDITIONAL RAINFALL TOTALS OF 1 TO 2 INCHES STILL
POSSIBLE. BOTH RIVER FLOODING AND URBAN STREET FLOODING WILL
REMAIN A POSSIBILITY AND THE FLASH FLOOD WATCH WILL CONTINUE
ACROSS ALL BUT THE WESTERN-MOST COUNTIES THROUGH NOON TODAY.

BOTH THE HEAVY RAIN AND SEVERE THREAT WILL END FROM WEST TO EAST
THIS AFTERNOON AND THIS EVENING AS THE SURFACE LOW AND FRONTAL
SYSTEM MOVE EAST OF THE AREA. WINDS WILL CONCURRENTLY BACK TO THE
NORTHEAST AND THEN TO THE NORTH AS THIS HAPPENS...KEEPING
TEMPERATURES FROM WARMING MUCH ABOVE CURRENT READINGS OVER THE
NORTHWESTERN HALF OF THE REGION. THE COOL CONDITIONS WILL CONTINUE
THROUGH TOMORROW. SHOWERS WILL ALSO REMAIN POSSIBLE THROUGH THE
DAY THURSDAY ASSOCIATED WITH DECENT LIFT AND WRAP-AROUND MOISTURE AS
THE UPPER LOW CENTER MOVES OVERHEAD. RAIN SHOULD END AREA-WIDE
BY FRIDAY AS THE SYSTEM OPENS UP AND ACCELERATES TOWARDS THE EAST
COAST AND SUBSIDENCE IS LEFT IN ITS WAKE.

ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA FRIDAY NIGHT
KEEPING TEMPERATURES NEAR NORMAL FOR THIS TIME OF YEAR OVER THE
WEEKEND. A WEAK UPPER DISTURBANCE WILL BRUSH THE AREA NEXT TUESDAY
BUT RAIN CHANCES WILL REMAIN SLIM TO NON-EXISTENT FOR THE EXTENDED
PORTION OF THE FORECAST.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  52  44  56  36  63 /  90  40  30  10   0
WACO, TX              59  43  58  37  64 /  90  40  30  20   0
PARIS, TX             52  47  59  38  60 / 100  60  50  10   0
DENTON, TX            49  43  54  33  63 /  80  40  30  10   0
MCKINNEY, TX          51  45  56  35  63 /  90  50  30  10   0
DALLAS, TX            52  45  56  38  63 /  90  40  30  10   0
TERRELL, TX           57  47  57  38  62 / 100  50  40  20   0
CORSICANA, TX         62  47  58  40  63 / 100  50  40  20   0
TEMPLE, TX            61  44  58  38  65 /  90  30  30  20   0
MINERAL WELLS, TX     50  40  56  32  65 /  60  40  30  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR TXZ091>095-101>107-
116>123-130>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Jan 25, 2:41 AM CST, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
241 AM CST WED JAN 25 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-260845-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
241 AM CST WED JAN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS MAINLY THIS
MORNING. SOME STORMS MAY BECOME SEVERE...PARTICULARLY EARLY THIS
MORNING SOUTH OF A LINE FROM COMANCHE TO HILLSBORO TO CANTON. HAIL
UP TO THE SIZE OF QUARTERS...WIND GUSTS TO 60 MPH...AND ISOLATED
TORNADOES ARE ALL POSSIBLE. HEAVY RAIN IS ALSO POSSIBLE THIS
MORNING...WHICH COULD RESULT IN FLOODING. A FLASH FLOOD WATCH IS
IN EFFECT THROUGH NOON FOR MOST OF NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE THIS MORNING SOUTH OF LINE FROM
COMANCHE TO HILLSBORO TO CANTON.

In the hours before

Special weather statement, Jan 25, 7:32 AM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
732 AM CST WED JAN 25 2012

TXZ162-251400-
LEON TX-
732 AM CST WED JAN 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN LEON COUNTY

AT 732 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 26 MILES SOUTH OF TEAGUE...MOVING NORTHEAST AT 50
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BUFFALO.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3117 9610 3126 9633 3127 9631 3129 9633
      3130 9632 3137 9632 3138 9631 3159 9586
TIME...MOT...LOC 1332Z 204DEG 45KT 3129 9615

42/MM
Local storm report, Jan 25, 8:05 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
805 AM CST WED JAN 25 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLOOD            JEWETT                  31.37N  96.15W
01/25/2012                   LEON               TX   TRAINED SPOTTER

            CITY STREETS UNDER WATER.
Special weather statement, Jan 25, 8:17 AM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
817 AM CST WED JAN 25 2012

TXZ147-148-162-251515-
FREESTONE TX-LEON TX-ANDERSON TX-
817 AM CST WED JAN 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL FREESTONE COUNTY
  ANDERSON COUNTY
  NORTHEASTERN LEON COUNTY

AT 817 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF PALESTINE...MOVING
NORTHEAST AT 50 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ELKHART...FRANKSTON AND
PALESTINE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3161 9528 3156 9549 3154 9563 3146 9583
      3147 9595 3162 9599 3202 9591 3209 9542
      3201 9542 3200 9544 3193 9542 3185 9544
      3183 9541 3174 9536 3174 9534 3167 9527
TIME...MOT...LOC 1417Z 224DEG 46KT 3163 9584

42/MM

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 6:14 PM CSTSpecial Weather StatementFWDMills31 min
Jan 24, 7:32 PM CSTRiver Flood WarningFWDHunt50 hr
Jan 24, 7:32 PM CSTRiver Flood WarningFWDHunt, Rockwall56 hr
Jan 24, 7:52 PM CSTRiver Flood WarningFWDCollin57 hr
Jan 24, 7:52 PM CSTRiver Flood WarningFWDDenton48 hr
Jan 24, 8:21 PM CSTAreal Flood AdvisoryFWDCollin, Dallas, Grayson, Rockwall75 days
Jan 24, 8:49 PM CSTAreal Flood AdvisoryFWDComanche, Erath116 min
Jan 24, 9:30 PM CSTRiver Flood WarningFWDDallas18 hr
Jan 24, 9:36 PM CSTFlash Flood WatchFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 37 more14 hr
Jan 24, 10:02 PM CSTAreal Flood AdvisoryFWDParker, Tarrant3 hr
Jan 24, 10:03 PM CSTFlash Flood WarningFWDHood, Somervell3 hr
Jan 24, 10:07 PM CSTAreal Flood AdvisoryFWDDenton3 hr
Jan 24, 11:18 PM CSTAreal Flood AdvisoryFWDCooke, Grayson3 hr
Jan 25, 12:40 AM CSTRiver Flood WarningFWDParker18 hr
Jan 25, 12:44 AM CSTAreal Flood AdvisoryFWDDallas3 hr
Jan 25, 12:55 AM CSTRiver Flood WarningFWDDallas72 hr
Jan 25, 12:56 AM CSTAreal Flood WarningFWDHood3 hr
Jan 25, 1:00 AM CSTAreal Flood AdvisoryFWDDenton3 hr
Jan 25, 3:25 AM CSTAreal Flood AdvisoryFWDComanche3 hr
Jan 25, 3:28 AM CSTAreal Flood AdvisoryFWDCoryell, Hamilton3 hr
Jan 25, 3:29 AM CSTAreal Flood AdvisoryFWDMcLennan3 hr
Jan 25, 3:32 AM CSTAreal Flood AdvisoryFWDErath, Palo Pinto, Parker3 hr
Jan 25, 3:37 AM CSTAreal Flood AdvisoryFWDCollin3 hr
Jan 25, 3:57 AM CSTAreal Flood AdvisoryFWDTarrant3 hr
Jan 25, 4:00 AM CSTAreal Flood AdvisoryFWDBosque, Dallas, Ellis, Hill, Hood, Johnson and 1 more3 hr
Jan 25, 4:19 AM CSTSevere Thunderstorm WarningFWDMilam41 min
Jan 25, 6:02 AM CSTAreal Flood AdvisoryFWDBosque, Collin, Dallas, Denton, Ellis, Hill and 7 more6 hr
Jan 25, 6:06 AM CSTTornado WarningFWDFalls, Robertson24 min
Jan 25, 7:08 AM CSTRiver Flood WarningFWDDallas12 hr
Jan 25, 7:32 AM CSTSpecial Weather StatementFWDLeon28 min
Jan 25, 7:43 AM CSTRiver Flood WarningFWDTarrant4 hr
Jan 25, 7:54 AM CSTFlash Flood WarningFWDCollin, Dallas, Tarrant3 hr
Jan 25, 8:04 AM CSTAreal Flood AdvisoryFWDAnderson, Freestone, Henderson, Kaufman, Leon, Limestone and 2 more6 hr
Jan 25, 8:17 AM CSTSpecial Weather StatementFWDAnderson58 min
Jan 25, 8:35 AM CSTAreal Flood AdvisoryFWDGrayson4 hr
Jan 25, 9:05 AM CSTSpecial Weather StatementFWDAnderson25 min
Jan 25, 9:06 AM CSTRiver Flood WarningFWDNavarro63 hr
Jan 25, 9:06 AM CSTRiver Flood WarningFWDDallas11 hr
Jan 25, 9:06 AM CSTRiver Flood WarningFWDEllis, Kaufman3 days
Jan 25, 9:06 AM CSTRiver Flood WarningFWDHenderson, Navarro7 days
Jan 25, 9:39 AM CSTRiver Flood WarningFWDComanche11 hr
Jan 25, 10:24 AM CSTRiver Flood WarningFWDCollin20 hr
Jan 25, 10:57 AM CSTAreal Flood WarningFWDCollin, Dallas3 hr
Jan 25, 1:27 PM CSTRiver Flood WarningFWDLimestone30 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.